# SDR 9518609877

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- System (JASC): 5220 · Emergency Exits
- Part: Door Pan
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN BOTH THE RIGHT FORWARD AND AFT OVERWING EMERGENCY EXIT DOOR PANS, BENEATH NR 14 SUPPORT.  REPAIRED PANS (P/N 5913195-1), PER EA 98-101997 AND 98-101998.
